# SDR FDEA202110202599

- Difficulty date: October 20, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300*
- Aircraft serial: 802
- Aircraft time: 30,973 hours, 17,508 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK FOUND GOUGE AT FR60 9" Y953 ACCOMPLISHED THE SEAT TRACK REPAIR I.A.W A300-600F SRM 53-10-16-201, PARA4, P203-208,   FIG201
